Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Face with petechiae, elevated bilirubin, stomach pain. Is there any connection between two?

My 14 yr old son just recently broke out all over his face with petechiae, while at the dr i asked about his eyes. I have thought for a while now that they were slightly yellow in the corners, but everyone thought i was seeing things. This dr however saw it and tested his blood . Results show elevated bilirubin levels. My son also complains of weird stomach pains at times. They referred me to a gastroenterologist but the soonest appt is two months. My question is could there be a connection between the elevated bilirubin and the petechiae?
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
welcome to healthcare magic forum
there is connection in between two in some condition like henoch s. purpura
this occur mainly in child and involve kidney ,may be due to infection and have petechiae on skin
it is better to deal with multispecialist approach of dermatologist and pediatric doctor
you can not wait for 2 month as it require action as early as possible
i hope i answered your question
Answered: Wed, 6 Mar 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor